# SDR SWAA2018071923604

- Difficulty date: June 29, 2018
- Submitted: July 19, 2018
- Operation: Air carrier
- Aircraft: N775SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30590
- Aircraft time: 63,327 hours, 37,185 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Strap
- Part number: 141A5410
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM STRAP CRACKED AT STA 320, RBL 35, WL 200.  REPAIRED STRAP PER EA.
